# SDR SWAA2025102928665

- Difficulty date: October 26, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N1801U
- Make and model: Boeing 737-8
- Aircraft serial: 60223
- Aircraft time: 10,334 hours, 5,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT R2 DOOR EMERGENCY EXIT LIGHTS ARE INOP.   REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-802-MAX.
